# SDR AU980514

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CORRODED.  WHEN THE RUDDER WAS REMOVED, THE TOP AND CENTER HINGE BRACKETS WERE FOUND TO BE CRACKED ON THE SPARS AND DOUBLERS.
